# SDR FDEA201611023802

- Difficulty date: November 2, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 74,877 hours, 15,782 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Solenoid
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DOES NOT OPEN ELECTRICALLY USING EITHER INTERIOR OR EXTERIOR SWITCH.  R & R THE L1 DOOR LOCK PIN RELEASE SOLENOID IAW MM 52-10-06-4.  OPERATED DOOR SEVERAL TIMES FROM IN/OUTSIDE,ALL CHKD OK.
